# SDR FDEA201609193310

- Difficulty date: September 19, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 31,813 hours, 16,922 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: A5383210020800
- Condition: Cracked
- Location: Frame 47
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL PRESSURE DECK, VERTICAL WEB CRACKED AT FRAME 47, BETWEEN Y0 AND Y-450.  REPAIRED IAW SRM 53-15-15-201 PARA.5 FIG.201.   MAJOR REPAIR IAW GMM 6-2-100.
